# SDR AALA201910239015

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 12,111 hours, 4,646 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW DECLARED AN EMERGENCY INTO DFW ON ACCOUNT OF FUMES IN THE CABIN AND COCKPIT. MAINTENANCE ACCOMPLISHED JOB CARD 05-96-70 SMOKE ORDER AND FUMES. NO LEAKS FOUND. FLIGHT ATTENDANT REPORTED NAIL POLISH REMOVER ODOR SEATS 14-18, ORDER GONE WITH PASSENGER AND BELONGINGS.
